# SDR CA991230040

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,744 hours
- Engine: Pwa PT6A28
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 5038015221
- Condition: Stuck
- Location: Power Lever
- Component: Power Lever
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER COMPLETING THE DECENT CHECKS, THE CREW ATTEMPTED TO REDUCE POWER ON BOTH ENGINES. THE POWER LEVER FOR THE RT ENGINE WOULD NOT MOVE. ALL ATTEMPTS TO MOVE THE POWER LEVER WERE UNSUCESSFUL  SO THECREW ELECTED TO SHUT THE RT ENGINE DOWN. ON THE GROUND, MAINTENANCE LUBRICATED THE CABLE AND IT APPEARED TO FUNCTION NORMALLY. HOWEVER,  UPON RETURN TO BASE THE CREW DISCOVERED THE SAME FAULT. INVESTIGATION  REVEALED THE CASE ON THE CABLE WAS SPLIT IN NUMEROUS PLACES AND THE MOISTURE HAD ENTERED INTO THE STRANDS CAUSING CORROSION.
